# SDR EVCA202406180001

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N118AE
- Make and model: Bell 206L-1
- Aircraft serial: 45724
- Aircraft time: 19,639 hours, 33,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: S6102EC3
- Part serial: 1A498591
- Condition: Odor
- Location: Evaporator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LANDED DUE TO SMOKE SMELL IN AFT CABIN.
